# SDR SWAA2013021512693

- Difficulty date: February 8, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 36,214 hours, 20,875 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN HAS (2EA) CRACKS AT STAB STA 101.9".  REPAIRED RIGHT HORIZONTAL STAB LOWER SKIN PER SRM.
